Bott, Raoul
Report on the fixed point formula
Séminaire Bourbaki, Tome 9 (1964-1966) , Exposé no. 295 , p. 265-270
Zbl 0195.25201 | MR 1608803
URL stable : http://www.numdam.org/item?id=SB_1964-1966__9__265_0

Bibliographie

[1] M.F. Atiyah and R. Bott. "Notes on the Lefschetz fixed point theorem for elliptic complexes", Harvard Notes, Fall 1964 - soon available. Zbl 0161.43101

[2] M.F. Atiyah and R. Bott. Bulletin Note, soon to appear.

[3] Minakshi Sundram and D.A. Plejel. Some properties of Eigenfunctions ..., Canadian J. Math. 1949, pp. 242 - 255.

[4] J. Kotake and M. Narasimhan. Regularity theorems for fractional powers of a linear elliptic operator, Bull. Soc. Math. France 90, 1962, pp. 449 - 471. Numdam | MR 149329 | Zbl 0104.32503

[5] R.P. Langlands. The Dimension of Spaces of Automorphic Forms, Amer. J. Math. 1963, Vol. 85, pp. 99 - 125. MR 156362 | Zbl 0113.25802